| Model Number |
SCPX127MH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation (pre-implant).Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that before the 450cc mentor cpx4 plus, smooth, medium height could be implanted into the patient, the health care professional noticed a tiny hole on the device.Patient was already on the table but device had no contact to patient and no delay to surgery was reported.
Additional Manufacturer Narrative
On march 9, 2023, the mentor failure analysis lab received the device for evaluation.On march 16, 2023, device evaluation was completed.Device evaluation summary: mentor conducted a visual inspection, leak testing, and microscopic examination of the returned device.During the visual evaluation, no apparent damage or visual anomalies were observed on the cpx4 plus sm te mh 450cc returned device.Leak testing was performed, in accordance with mentor procedures, and it identified a tear on the anterior view, measuring approximately 0.2 cm.In addition, no other tears were detected during the analysis.A microscopic examination was performed on the edges of the rupture, and parallel striations were found in the whole area of the tear.Parallel striations are consistent with markings made by a sharp object perforating the implant shell.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Capa activity was not required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).